# SDR AALA202511289716

- Difficulty date: September 11, 2025
- Submitted: November 29, 2025
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 32,427 hours, 15,793 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: E5347641020200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION  INTERNAL SKIN LOCATED BTW FR 54 TO FR 55 AND BTW STRG 43L T O STRG 44 IN AFT CARGO COMPARTMENT L= 1.800 INCH, W= 1.500 INCH. D= 0.002 INCH. MAINTENANCE ACCOMPLISHED TIME LIMITED REPAIR ON INTERNAL SKIN LOCATED BTW FR54 TO FR 57 BTW STRG 43L TO STRG 43 R IN AFT CARGO COMPARTMENT IAW EA#369089.
